# SDR UALA2012090404939

- Difficulty date: August 31, 2012
- Submitted: September 4, 2012
- Operation: Air carrier
- Aircraft: N643UA
- Make and model: Boeing 767322
- Aircraft serial: 25093
- Aircraft time: 91,498 hours, 14,491 cycles
- Engine: Pwa PW4060
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: B, J
- Precautionary procedure: K

## Discrepancy

CREW REPORTED SMOKE AND FUMES IN CABIN FOLLOWED BY A LEFT RECIRC FAN EICAS MESSAGE.
